# SDR COMA0360258

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 17,136 hours, 15,675 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 245
- Condition: Malfunctioned
- Location: Horizonal Stab
- Part time: 14,914 hours, 14,257 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5843 STAB TRIM, MACH TRIM AND AUTO PILOT NOSE DOWN CAUTION MESSAGE.  REPLACED THE HSTA.
